# SDR SWAA2016100708530

- Difficulty date: September 12, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 41,882 hours, 24,522 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5600
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE CORRODED AT BS 312, BETWEEN LBL 12 TO LBL 30.  R &R THE FLOORBEAM ANGLE IAW SRM AND EA.
